# SDR DL72S992804

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360 - 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 & 740 REVEALED CRACK INDICATIONS IN THE LOWER SKIN OF THE LOWER FASTENER ROW.  INTERNAL MFEC INSPECTION OF THE SKIN PANEL BETWEEN FS 360 & 480 CONFIRMED A TOTAL OF 4 CRACKS IN ALONG THE SKIN LENGTH.  THE ENTIRE LAP JOINT WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 368979-14AD.
